An elliptic analogue of the multiple dedekind sums (英文)

Egami Shigeki, Shigeki Egami

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)99-103
JournalComposition Math
Volume99
Publication statusPublished - 1995 Jan 1

Cite this

An elliptic analogue of the multiple dedekind sums (英文). / Shigeki, Egami; Egami, Shigeki.

In: Composition Math, Vol. 99, 01.01.1995, p. 99-103.

Research output: Contribution to journalArticle

Shigeki, E & Egami, S 1995, 'An elliptic analogue of the multiple dedekind sums (英文)', Composition Math, vol. 99, pp. 99-103.
Shigeki, Egami ; Egami, Shigeki. / An elliptic analogue of the multiple dedekind sums (英文). In: Composition Math. 1995 ; Vol. 99. pp. 99-103.
@article{0c1df9bf8b864907ae0ef6bc3fd8f8f4,
title = "An elliptic analogue of the multiple dedekind sums (英文)",
author = "Egami Shigeki and Shigeki Egami",
year = "1995",
month = "1",
day = "1",
language = "English",
volume = "99",
pages = "99--103",
journal = "Composition Math",

}

TY - JOUR

T1 - An elliptic analogue of the multiple dedekind sums (英文)

AU - Shigeki, Egami

AU - Egami, Shigeki

PY - 1995/1/1

Y1 - 1995/1/1

M3 - Article

VL - 99

SP - 99

EP - 103

JO - Composition Math

JF - Composition Math

ER -